# SDR SWIA201334214

- Difficulty date: July 22, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 32,444 hours, 45,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD FS FIRST BUTT STRAP UNDER LAVATORY HAS CORROSION.  C-CHECK SPLICED SERVICEABLE BUTT STRAP FROM CABIN COCKPIT BULKHEAD TO BEGINNING OF PASSENGER SEAT TRACKS ON RT FORWARD FS FIRST BUTT STRAP UNDER LAVATORY.  SEE ATTACHED ETD.
